# SDR VNAA202407120009

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180325
- Condition: Corroded
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN148697 DISCREPANCY: PAX DOOR FRAME AT FS320.00 FOUND TO BE CORRODED. CORRECTIVE ACTION: REMOVE CORRODED FRAME. LOCATED, DRILLED AND INSTALLED NEW PAX DOOR FRAME. PN# 601R318032-5 IAW CRJ700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
